| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Skin Tears (2516); Tissue Breakdown (2681)
| Date of Event |
01/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user was explanted due to post-auricular skin breakdown with partial implant extrusion.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: according to the information received from the field the device was explanted due to infection and extrusion of the device through the skin.Review of the device_s sterilization records show that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.The explanted device has not been received for investigation yet.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to infection and extrusion of the device through the skin.Review of the device_s sterilization records show that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.This is a final report.